# SDR QXEA0200415

- Difficulty date: February 20, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO GOUGES AFT OF RT ACM LOWER MOUNT ON WALL SKIN.  REPAIRED IAW HORIZON AIR EA 4-53-157 AND FOKKER SRM 51-30-01.
